左红亮
发布时间: 2014-03-24   浏览次数: 7712


 


  

  

  

左红亮, 男,博士,教授。
 
电子邮件:zuodke@yahoo.com
 
通信地址: 数学与信息科学学院
 
邮  编:453007




个人简历

教育经历:

1994.091996.07   南阳师范高等专科学校数学系        专科

1996.091998.07   河南师范大学数学与信息科学学院     本科

1998.092001.07   河南师范大学数学与信息科学学院     硕士

2001.092004.07   武汉大学数学与统计学院          博士

学习交流经历:

2008.04-2008.09    河南省教育厅资助,大阪教育大学学术交流

2008.09-2009.07    教育部资助,武汉大学 访问学者  

2010.09-2011.09    国家留学基金委资助,日本大阪 访问学者

2012.09-2013.01    河南省中青年干部培训班学习

2014.06-2014.10    河南省高层次人才项目资助,日本大阪 访问学者


研究领域

算子(矩阵)不等式和谱理论研究等



教学工作

主讲本科生课程:《线性代数 》、《实变函数》、《泛函分析基础》

主讲研究生课程:《泛函分析》、《正算子理论 》、《矩阵论》、《算子及其应用 》



获奖情况

2019.09 获 河南师范大学三育人先进个人

2018.06 省高校工委, 省教育厅党组授予“优秀共产党员”称号


科研项目


1. 应用数学福建省高校重点实验室开放课题,与偏微分方程相关的算子理论研究,SX2019012019/07-2021/06 ,主持

2. 河南省高等学校重点科研项目,Jensen不等式的推广及其应用,14B110092017/01-2018/12,主持

3. 河南省基础与前沿技术研究,算子不等式及其应用研究,1423004101672014/01—2016/12,主持

4. 国家自然科学青年基金,11271112Bananch空间的几何常数与正算子性质的研究,2013/01-2016/12 ,参与




论文著作

[1] Further improved Young inequalities for operators and matrices, Journal of Mathematical Inequalities,11(4): 1023-1029, 2017.

[2] Operator iteration on the Young inequality. Journal of Inequalities and Applications, 302, 1-8, 2016.

[3] Singular value inequalities related to the audenaert-zhan inequality, Operators and Matrices, 10(2): 389-395, 2016.

[4] Recent developments of matrix versions of the A-G mean inequality, Annals of Functional Analysis, 7(1): 102-117, 2016.

[5] Zhan's inequality on A-G mean inequalities, Linear Algebra and Its Applications, 470(1): 241-251, 2015.

[6] Further refinements of Zhan's inequality for unitarily invariant norms. Annal Functional Analysis, 6 (2), 234–241, 2015.

[7] Improved reverse arithmetic-geometric means inequalities for positive operators on Hilbert space, Mathematical Inequality & Applications, 18(1), 51-60, 2015.

[8] Upper bound for spectra of Jensen operator and its application to reverse Young inequalities, Mathematical Inequality & Applications, 17 (2), 641–648, 2014.

[9] Some inequalities of operator monotone functions, Journal of Mathematical Inequalities, 8 (4), 777–781, 2014.

[10] Algebraic extension of *-A operator, Acta Mathematica Scientia, 34B(6):1885–1891, 2014.

[11] A note on  n-perinormal operators, Acta Mathematica Scientia, 34B (1), 194–198, 2014.

[12] Bounds of operator convexity for convex functions and applications for operator means, Journal of Mathematics, 34 (1), 65-71, 2014.



关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.